# SDR SIMA200216509

- Difficulty date: June 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Engine: Ge CT71
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT HAS ONE DENT 8.5 INCH FROM BOTTOM.  PERFORMED EDDY CURRENT AND THICKNESS TEST, NO DEFECTS.  DENT FOUND WITHIN SRM AND LIMITS.
